MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GROSHONG PICC; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)

C.R. BARD, INC. (BASD) -3006260740 GROSHONG PICC; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported from the hospital, on (b)(6) 2024, a catheter kink occurred in the picc line of a patient in the rehabilitation department.After several attempts, the catheter could not be delivered to the superior vena cava.X-ray examination revealed vascular malformation, which prevented the catheter from reaching the superior vena cava.Finally, the catheter was left in the armpit.A few days after catheterisation, it was found that there was no blood return when the catheter was withdrawn.As the drug infusion was smooth, the catheter was left in place and the patient was kept under close observation.On (b)(6) 2025, it was found that the drug could not be infused, so the catheter was removed.After removal, a tear was found at the tip of the catheter.Repeated attempts to insert the catheter during the catheterisation process may have damaged the blood vessels, increasing the likelihood of subsequent phlebitis in the patient.No other information was provided.

Brand Name
GROSHONG PICC
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
jomil padin
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22031923
Report Number3006260740-2025-03164
Device Sequence Number13137704
Product Code DQY
UDI-Device Identifier00801741035296
UDI-Public(01)00801741035296(11)240417(17)261031(10)REJP2067
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K871080
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number7715405
Device Lot NumberREJP2067
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Initial Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown